# SDR SWIA95655

- Difficulty date: October 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120240
- Engine: Pwa PW118A
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING RIB NR 15 HAS 4 CRACKED WING SKIN SUPPORT BRACKETS.  REMOVED AND REPLACED 4 CRACKED WING SKIN SUPPORT BRACKETS ON RIB NR 15 RT WING.
